1st Dose of Vaccine caused ear rumblings, spasms and increased tinnitus.

1630244399 1626799802 maxresdefault

Hi, I’ve had a really strange outcome after taking my 1st shot of Pfizer around 3 months ago. I started getting ear rumbling/spasms/fluttering in response to sounds(mostly from phones, headphones,speakers oddly enough). It’s been constant most of the time in my right ear but occasionally happens in the left and I also had a great increase in my tinnitus in my left ear that went from barely noticeable tinnitus when dead quiet to ringing that I can hear over other noise. I’ve been to multiple physicians and ENTs but most were clueless as to why. The most helpful one suggested it may be TTTS(tonic tensor tympani syndrome/middle ear myoclonus and stapedius muscle spasming) but there aren’t any good treatments for it besides surgery as a last resort which might introduce more problems. Has anyone had this experience? It feels like I got the really short end of the stick on this vaccine side effects draw as no one I can see online has complained of these exact symptoms post vaccine. I’ve also really been debating getting my second dose and most likely not getting it because of this since the spasming is so constant that it causes micro facial spasms and tension headaches as well due to the irritation.
I am at the end of my wits and have no idea what to do.
Thanks



View Reddit by BagOfDucks – View Source

Categories: Articles
tinna: